# SDR AALA201708219018

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 55,288 hours, 23,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: D5211001001200
- Condition: Lack Of Lube
- Location: L1 Door Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR, FA REPORTS ARMING LEVER STIFF,  NOT SMOOTH LIKE IT NORMALLY IS. LUBRICATED ARMING LEVER LINKAGE IAW AMM.
